Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On linear transformations


Author: R. S. Phillips
Journal: Trans. Amer. Math. Soc. 48 (1940), 516-541
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1940-0004094-3
MathSciNet review: 0004094
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des Opérations Linéaires, Warsaw, 1932.
  • [2] S. Banach and S. Mazur, Zur Theorie der linearen Dimension, Studia Mathematica, vol. 4 (1933), pp. 100-112.
  • [3] Garrett Birkhoff, Integration in a Banach space, these Transactions, vol. 38 (1935), pp. 357-378. MR 1501815
  • [4] S. Bochner, Additive set functions on groups, Annals of Mathematics, (2), vol. 40 (1939), pp. 769-799. MR 0000669 (1:110e)
  • [5] S. Bochner and A. E. Taylor, Linear functionals on certain spaces of abstractly-valued functions, Annals of Mathematics, (2), vol. 39 (1938), pp. 913-944. MR 1503445
  • [6] N. Dunford, Integration and linear operations, these Transactions, vol. 40 (1936), pp. 474-494. MR 1501886
  • [7] -, Uniformity in linear spaces, these Transactions, vol. 44 (1938), pp. 305-356. MR 1501971
  • [8] -, A mean ergodic theorem, Duke Mathematical Journal, vol. 5 (1939), pp. 635-646. MR 0000098 (1:18f)
  • [9] N. Dunford and B. J. Pettis, Linear operations among summable functions, Proceedings of the National Academy of Sciences, vol. 25 (1939), pp. 544-550. MR 0000343 (1:57d)
  • [10] G. Fichtenholtz and L. Kantorovitch, Sur les opérations linéaires dans l'espace des functions bornées, Studia Mathematica, vol. 5 (1934), pp. 69-98.
  • [11] M. Fréchet, Les ensembles abstraits et le calcul fonctionnel, Rendiconti del Circolo Matematico di Palermo, vol. 30 (1910), p. 19.
  • [12] I. Gelfand, Abstrakte Funktionen und lineare Operatoren, Recueil Mathématique, vol. 4 (1938), pp. 235-284.
  • [13] M. Gowurin, Stieltjessche integration, Fundamenta Mathematicae, vol. 27 (1936), pp. 254-268.
  • [14] T. H. Hildebrandt, On bounded linear functional operations, these Transactions, vol. 36 (1934), pp. 868-875. MR 1501772
  • [15] T. H. Hildebrandt and I. J. Schoenberg, On linear functional operations and the moment problem for a finite interval in one or several dimensions, Annals of Mathematics, (2), vol. 34 (1933), pp. 317-328. MR 1503109
  • [16] Shizuo Kakutani, Iteration of linear operations in complex Banach spaces, Proceedings of the Imperial Academy of Tokyo, vol. 14 (1938), pp. 295-300. MR 1568516
  • [17] L. Kantorovitch and B. Vulich, Sur la représentation des opérations linéaires, Composito Mathematica, vol. 5 (1937), pp. 119-165.
  • [18] A. Kolmogoroff, Über Kompaktheit der Funktionenmengen bei der Konvergenz im Mittel, Nachrichten der Gesellschaft der Wissenschaften zu Göttingen, 1931, pp. 60-63.
  • [19] I. Maddaus, On completely continuous linear transformations, Bulletin of the American Mathematical Society, vol. 44 (1938), pp. 279-282. MR 1563725
  • [20] E. H. Moore and H. L. Smith, A general theory of limits, American Journal of Mathematics, vol. 44 (1922), pp. 102-121. MR 1506463
  • [21] W. Orlicz, Beiträge zur Theorie der Orthogonalentwicklungen II, Studia Mathematica, vol. 1 (1929), pp. 241-255.
  • [22] B. J. Pettis, On integration in vector spaces, these Transactions, vol. 44 (1938), pp. 277-304. MR 1501970
  • [23] R. S. Phillips, On integration in a linear convex topological space, these Transactions, vol. 47 (1940), pp. 114-146. MR 0002707 (2:103c)
  • [24] J. Radon, Theorie und Anwendung der absolut additiven Mengenfunktionen, Sitzungsberichte der Akademie der Wissenschaften, Vienna, Class IIa, vol. 122 (1913), p. 1384.
  • [25] M. Riesz, Sur les ensembles compacts de fonctions sommables, Acta Szeged, vol. 6 (1933), pp. 136-142.
  • [26] J. Tamarkin, On compactness of the space $ {L^p}$, Bulletin of the American Mathematical Society, vol. 38 (1932), pp. 79-84. MR 1562331
  • [27] A. Tulajkov, Zur Kompaktheit im Raum $ {L^p}$ für $ p = 1$, Nachrichten der Gesellschaft der Wissenschaften zu Göttingen, 1933, pp. 167-170.
  • [28] Kôsaku Yosida, Mean ergodic theorem in Banach spaces, Proceedings of the Imperial Academy of Tokyo, vol. 14 (1938), pp. 292-294. MR 1568515

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0004094-3
Article copyright: © Copyright 1940 American Mathematical Society

American Mathematical Society